Alert archive / North Carolina / Flash Flood Warnings in 2016

Flash Flood Warning 57, NWS Raleigh, NC

October 8, 20165 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Oct 8, 2016, 2:32 PM EDT for 5 counties in North Carolina. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 8, 2016, 2:32 PM EDT (18:32 UTC)
Expired
Oct 8, 2016, 10:30 PM EDT
In force
8 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Alamance County, NC, Granville County, NC, Orange County, NC, Person County, NC, Vance County, NC

The radar

The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 8, 6:30 PM EDTFLASH FLOOD1 E Chapel Hill, NCFIRST FLOOR OF FIVE BUILDINGS FLOODED.
Oct 8, 6:40 PM EDTFLASH FLOOD1 Sw Chapel Hill, NCNUMEROUS REPORTS OF ROADS CLOSED ACROSS ORANGE COUNTY DUE TO FLOODING AND DOWNED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 238 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS52 KRAH 081832
FFWRAH
NCC001-077-135-145-181-090230-
/O.NEW.KRAH.FF.W.0057.161008T1832Z-161009T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
232 PM EDT SAT OCT 8 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PERSON COUNTY IN CENTRAL NORTH CAROLINA...
  ORANGE COUNTY IN CENTRAL NORTH CAROLINA...
  VANCE COUNTY IN CENTRAL NORTH CAROLINA...
  GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA...
  ALAMANCE COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 1030 PM EDT SATURDAY

* AT 230 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO 4 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHAPEL HILL...BURLINGTON...HENDERSON...GRAHAM...OXFORD...ROXBORO...
  HILLSBOROUGH...CREEDMOOR...CARRBORO AND MEBANE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA DURING THE NEXT SEVERAL HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3630 7828 3623 7834 3623 7838 3617 7842
      3618 7849 3602 7855 3608 7869 3607 7878
      3609 7880 3624 7880 3624 7896 3623 7895
      3586 7902 3588 7925 3585 7924 3584 7954
      3625 7953 3624 7915 3654 7914 3654 7832

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 2:00 PM EDT, 32 minutes earlier.

Area forecast discussion, Oct 8, 2:00 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
200 PM EDT SAT OCT 8 2016

.SYNOPSIS...
Hurricane Matthew will move slowly northeast along the Carolina
coast through tonight, then track offshore to the east on Sunday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1030 AM Saturday...

UPDATE: Portions of the wind advisory in the Sandhills and SE
Coastal Plain (Scotland, Hoke, Cumberland, Sampson and Wayne
counties) were upgraded to a high wind warning at 841 AM
EDT this morning based on recent trends, i.e. rapid pressure
falls spreading north of the NC/SC border attendant the center of
Hurricane Matthew tracking NE along the South Carolina coast. As
of 14Z, a ~10mb pressure gradient was noted between Raleigh (KRDU) and
Laurinburg (KMEB), a distance of 70 nm. See the latest NPWRAH
product for detailed information on expected wind gusts/impacts.
Sustained winds of 30-40 mph with gusts up to 60 mph are largely
expected to be confined to the high wind warning area. -Vincent

Flash flood watch has been extended west and north to cover all of
central NC, except Forsyth County in the far NW.

The far NW part of the Triad, specifically the Winston-
Salem/Forsyth County area, should have the lowest probability of
flooding and we may leave them out. We will decide with the WPC/NWS
QFP conference call at 215 AM. Most models have come even more
northward and northeastward with the track of Matthew, and thus the
heavy rain bands are now forecast to eventually encompass much of
central NC. There is expected to be a very tight QPF gradient with
possibly the NW Piedmont in the gradient instead of the NE Piedmont
(as the heavier rains continue to spread west with the past few
model runs). Current data (radar/satellite) included also suggests
that the models more north and northeast track before the turn east
tonight may verify better.

The eyewall of Hurricane Matthew is now open with the northern
portion of the eyewall the only portion remaining in tact. The
forward motion is still 010 at 10kt with anticipation that the
system will turn NE along the SC coast beginning this morning. A
1025 MB surface high pressure was centered just off the New England
coast this morning, extending into our Piedmont Damming Region.
There continued to be a low level boundary near the coast, with the
deep easterly flow north of the storm pulling in PW's in excess of 2
inches as far north as Raleigh and 2.4 inches to near Fayetteville.

The ESE flow at H85 was 40-50 KT spreading deep moisture up and over
the CAD wedge. Rain and bands of heavy rain has developed/overspread
all of central NC. One heavy band was almost into the Greensboro
area. Although the SREF and some hi-res models suggest that the QPF
of the operational GFS/EC are overdone for our region, we are not
buying into that given the current data analysis.

We will expand the Flash Flood Watch to be safe to include most of
the region, with the far NW left out (Forsyth). QPF of 6-10 inches
will still be forecast in the south and east, with 4-7 central, and
2-4 elsewhere. Locally higher totals in the south and east. Less
over the NW.

The Wind Advisory will remain in place through the duration of the
event. Strongest gusts to 40-50 MPH in the south and east zones.
Even 40 mph may down some trees given the expected saturation.

Conditions will improve rather quickly when the cyclone begins the
turn east later tonight and Sunday morning. Our current ending times
of the Watches and advisories will remain into Sunday afternoon, and
possibly we can end them more quickly if the system moves more
quickly per WPC discussion.

&&

.SHORT TERM /SUNDAY NIGHT/...
As of 305 AM Saturday...

Skies should be clearing or mostly clear with diminishing breezes
Sunday evening and overnight. Lows in the 40s/50s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 200 PM Saturday...

Cool and dry ridging will build down the east coast...with strong
cold air advection producing highs slightly below normal...in the
mid to upper 60s Monday after a chilly morning with sunrise temps in
the upper 40s to very low 50s. Mins Tuesday morning will be even
cooler...45 to 50. Sunny skies will begin to moderate the airmass on
Tuesday and highs will reach the upper 60s to lower 70s.

Upper ridge over the region will begin to breakdown and shift east
of the area by mid to late week, allowing a dry cold front to
approach the area from the nw late Thursday. Airmass will undergo
slow modification in advance of this front, warming back up to
seasonable readings Wednesday and Thursday, with temps potentially
cooling back down to below normal Friday and into the weekend.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
As of 740 AM Saturday...

A large shield of moderate to heavy rain, to the N and NW of the
center of Hurricane Matthew, will continue to translate NWD
across central NC today, as the hurricane tracks generally
parallel to the SC coast. Widespread, mainly IFR ceilings will
continue through this evening, then edge EWD with a resultant
lifting and scattering to MVFR or VFR from W to E tonight, as the
hurricane and associated rain shield likewise move E. NELY winds
will also steadily increase from S to N and peak this afternoon and
early evening - highest with gusts between 40-50 kts at FAY and RWI.
While the rain and sub-VFR ceilings will steadily move E and out of
our area later tonight, a strong NLY wind will continue throughout
the night and linger into the day Sunday, as a continental polar
(cool and dry)air mass rushes into our region in the wake of Matthew.

Outlook: After VFR conditions in high pressure Sun-Mon, NELY low
level flow around that high may promote the occurrence of MVFR
ceilings Tue-Wed, mainly at ERN TAF sites.

&&

.HYDROLOGY...
As of 200 PM Saturday...

Widespread life-threatening flash flooding this afternoon will
linger well into tonight...perhaps for much of Sunday as well...as
several additional inches of rain are expected this afternoon into
the evening. Details can be found in the latest flash flood warning
products.

Final rainfall totals will be eye-popping...10+ inches in the
southeast...producing moderate to major flooding at a nearly every
river flood forecast point. The Little River at Manchester will rise
above its all time record, which was set only last week. Widespread
river flooding on the lower reaches of the Neuse and Cape Fear
rivers will continue well into next week. For details, see
www.weather.gov/ahps2 .

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 PM EDT Sunday for NCZ078-085-086-088-
089.
Flash Flood Watch through Sunday afternoon for NCZ007>011-
022>028-038>043-073>078-083>086-088-089.
Wind Advisory until 6 PM EDT Sunday for NCZ011-026>028-041>043-
073>077-083-084.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...BADGETT
LONG TERM...mlm
AVIATION...MWS
HYDROLOGY...MLM
Hazardous weather outlook, Oct 8, 9:28 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
928 AM EDT SAT OCT 8 2016

NCZ011-026>028-041>043-073>077-083-084-091330-
HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-
928 AM EDT SAT OCT 8 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD REPORTS OF DOWNED TREES...
POWER LINES...PROPERTY DAMAGE...OR MEASURED WIND GUSTS ABOVE 40
MPH TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

NCZ007>010-022>025-038>040-091330-
PERSON-GRANVILLE-VANCE-WARREN-GUILFORD-ALAMANCE-ORANGE-DURHAM-
DAVIDSON-RANDOLPH-CHATHAM-
928 AM EDT SAT OCT 8 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ021-091330-
FORSYTH-
928 AM EDT SAT OCT 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ078-085-086-088-089-091330-
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
928 AM EDT SAT OCT 8 2016

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD REPORTS OF DOWNED TREES...
POWER LINES...PROPERTY DAMAGE...OR MEASURED WIND GUSTS ABOVE 40
MPH TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

In the hours before

Local storm report, Oct 8, 2:18 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
218 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FLASH FLOOD      1 NNW ROANOKE RAPIDS    36.46N 77.65W
10/08/2016                   HALIFAX            NC   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED IN HALIFAX COUNTY DUE
            TO FLOODING.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 2:23 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
223 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TROPICAL STORM   2 NE FUQUAY-VARINA      35.61N 78.78W
10/08/2016                   WAKE               NC   AMATEUR RADIO

            DOWNED TREE BLOCKING LEFT LANE OF SUNSET
            LAKE ROAD NEAR MCLAURIN ROAD.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 2:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
226 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TROPICAL STORM   5 S NEW HOPE            35.74N 78.54W
10/08/2016                   WAKE               NC   AMATEUR RADIO

            THREE TREES DOWN.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 2:27 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
227 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TROPICAL STORM   4 ENE HOPE MILLS        34.99N 78.89W
10/08/2016                   CUMBERLAND         NC   ASOS

            PEAK WIND GUST OF 56 MPH REPORTED AT THE
            FAYETTEVILLE REGIONAL AIRPORT (KFAY) AT 214
            PM EDT.

&&

VINCENT
Local storm report, Oct 8, 2:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TROPICAL STORM   3 SW RALEIGH            35.78N 78.70W
10/08/2016                   WAKE               NC   AMATEUR RADIO

            TREE DOWN ON I-440 PARTIALLY BLOCKING RIGHT
            HAND LANE AT EXIT 2A. TREE BLOCKING TWO
            RIGHT HAND LANES AT I-440 AND US-1 SPLIT.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 2:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
231 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TROPICAL STORM   3 SSE RALEIGH           35.79N 78.64W
10/08/2016                   WAKE               NC   PUBLIC

            LARGE TREE DOWN ON POWER LINES.

&&

NWS RALEIGH NC
IRIS SYSTEM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 10:09 PM EDTRiver Flood WarningRAHHarnett4 days
Oct 7, 10:09 PM EDTRiver Flood WarningRAHCumberland6 days
Oct 7, 10:12 PM EDTRiver Flood WarningRAHJohnston3 days
Oct 7, 10:12 PM EDTRiver Flood WarningRAHJohnston5 days
Oct 7, 10:12 PM EDTRiver Flood WarningRAHWayne11 days
Oct 7, 10:18 PM EDTRiver Flood WarningRAHEdgecombe7 days
Oct 7, 10:18 PM EDTRiver Flood WarningRAHEdgecombe12 days
Oct 8, 8:01 AM EDTFlash Flood WarningRAHAnson, Hoke, Richmond, Scotland6 hr
Oct 8, 8:37 AM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke, Lee, Montgomery, Moore and 2 more6 hr
Oct 8, 8:41 AM EDTHigh Wind WarningRAHCumberland, Hoke, Sampson, Scotland, Wayne18 hr
Oct 8, 9:13 AM EDTRiver Flood WarningRAHAnson, Stanly26 hr
Oct 8, 10:22 AM EDTFlash Flood WarningRAHDurham, Johnston, Wake, Wayne6 hr
Oct 8, 11:32 AM EDTFlash Flood Warning EmergencyRAHCumberland, Hoke, Sampson6 hr
Oct 8, 12:09 PM EDTRiver Flood WarningRAHChatham48 hr
Oct 8, 1:09 PM EDTFlash Flood Warning EmergencyRAHDurham, Johnston, Wake, Wayne6 hr
Oct 8, 1:21 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Orange and 2 more8 hr
Oct 8, 1:31 PM EDTFlash Flood WarningRAHAnson, Chatham, Harnett, Lee, Montgomery, Moore and 3 more6 hr
Oct 8, 2:04 PM EDTFlash Flood WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wilson8 hr
Oct 8, 2:28 PM EDTRiver Flood WarningRAHChatham, Lee67 hr
Oct 8, 2:37 PM EDTRiver Flood WarningRAHFranklin69 hr
Oct 8, 3:47 PM EDTRiver Flood WarningRAHAlamance37 hr
Oct 8, 3:50 PM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford, Randolph8 hr
Oct 8, 3:54 PM EDTRiver Flood WarningRAHEdgecombe, Halifax, Nash5 days
Oct 8, 5:29 PM EDTFlash Flood Warning EmergencyRAHCumberland, Hoke, Sampson8 hr
Oct 8, 6:55 PM EDTFlash Flood Warning EmergencyRAHDurham, Edgecombe, Johnston, Nash, Wake, Wayne and 1 more7 hr
Oct 8, 7:49 PM EDTFlash Flood WarningRAHChatham, Harnett, Lee, Montgomery, Moore, Richmond and 1 more6 hr

Nearby

Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.